# SDR AALA201709189015

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 31,369 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER SUPPLY UNIT OPERATIONAL CHECK,  RECEIVED A FAULT MESSAGE.  REMOVED AND REPLACED THE EPSU BATTERY IAW AMM.
